# SDR CALA2018071001581

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 63,799 hours, 26,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT LOWER CORNER FITTING HAS CORROSION. REMOVED AND REPLACED L2 DOOR AFT LOWER CORNER FITTING IAW SRM 51-42-11-001.
